# SDR UIEA2020040600521

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 89,227 hours, 16,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B MID FLAP T/E #587NT UPPER CHORD FOUND CORROSION.( LHW O/B MID FLAP T/E #587NT UPPER CHORD CORROSION AREA REPAIRED AS PER SRM 57-53-02-1A-1. )
